EconPapers    
Economics at your fingertips  
 

Stepsize Restrictions for Nonlinear Stability Properties of Neutral Delay Differential Equations

Wei Gu, Ming Wang and Dongfang Li

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

The present paper is concerned with the relationship between stepsize restriction and nonlinear stability of Runge-Kutta methods for delay differential equations. We obtain a special stepsize condition guaranteeing global and asymptotical stability properties of numerical methods. Some confirmations of the conditions on Runge-Kutta methods are illustrated at last.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/304071.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/304071.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:304071

DOI: 10.1155/2014/304071

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:304071